Characteristic cycles of perverse sheaves and Milnor fibers

Philibert Nang, Kiyoshi Takeuchi

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

We show that the Milnor monodromy and the Milnor numbers naturally appear in the characteristic cycles of irreducible perverse sheaves having the singularities of a complex hypersurface. We find also a new numerical constraint on the Milnor monodromy for general hypersurface singularities.

Original languageEnglish
Pages (from-to)493-511
Number of pages19
JournalMathematische Zeitschrift
Volume249
Issue number3
DOIs
Publication statusPublished - 2005 Mar
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Characteristic cycles of perverse sheaves and Milnor fibers'. Together they form a unique fingerprint.

Cite this